# SDR CALA0100728

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: R/H Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H ELEVATOR SKIN LOWER SURFACE JUST OUTBOARD OF #2 HINGE MOUNTING PAD GOUGED. THE SKIN PANEL WAS REMOVED AND A NEW SKIN PANEL WAS INSTALLED IAW SRM 51-30-2.
